# SDR SWAA2025071791574

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 29,622 hours, 14,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD FLASHLIGHT INSTALLED AT THE RIGHT; AFT FLIGHT ATTENDANTS SEAT FAILED ITS CHECK. THE OUTBOARD FLASHLIGHT INSTALLED AT THE RIGHT AFT FLIGHT ATTENDANTS SEAT FAILED ITS CHECK.<[01] REMOVED AND REPLACED THE BATTERY IN THE OUTBOARD FLASHLIGHT INSTALLED AT THE RIGHT; AFT FLIGHT ATTENDANTS SEAT IAW EA M-25-125-01630; AMM 25-64-00 AND CMM 25-60-13. THE FLASHLIGHT CHECKS GOOD.
